Items where Author is "Stöhr, Ralph"

Group by: Item Type | No Grouping
Number of items: 18.

Article

Mansuroglu, Nil and Stöhr, Ralph (2013) ON THE DIMENSION OF PRODUCTS OF HOMOGENEOUS SUBSPACES IN FREE LIE ALGEBRAS. Internat. J. Algebra Comput. 23 (2013), no. 1, 205-213, 23 (1). pp. 205-213.

Altassan, Alaa and Stöhr, Ralph (2012) On linear equations in free Lie algebras. Journal of Algebra, 349 (1). pp. 329-341. ISSN 0021-8693

Johnson, Marianne and Stöhr, Ralph (2011) Lie powers and pseudo-idempotents. Canadian Mathematical Bulletin, 54 (2). pp. 297-301. ISSN 0008-4395

Johnson, Marianne and Stöhr, Ralph (2010) Free central extensions of groups and modular Lie powers of relation modules. Proceedings of the AMS, 138 (11). pp. 3807-3814. ISSN 0002-9939

Johnson, Marianne and Stöhr, Ralph (2009) Free centre-by-nilpotent-by-abelian groups. Bulletin of the London Mathematical Society, 41 (5). pp. 795-803. ISSN 0024-6093

Stöhr, Ralph and Vaughan-Lee, Michael (2009) Products of homogeneous subspaces in free Lie algebras. International Journal of Algebra and Computation, 19 (5). pp. 699-703. ISSN 0218-1967

Kovács, L. G. and Stöhr, Ralph (2008) Lie powers of relation modules for groups. Journal of Algebra, 326 (1). pp. 192-200. ISSN 0021-8693

Stöhr, Ralph (2008) BASES, FILTRATIONS AND MODULE DECOMPOSITIONS OF FREE LIE ALGEBRAS. J. Pure Appl. Algebra, 212 (5). pp. 1187-1206. ISSN 0022-4049

Remeslennikov, Vladimir and Stöhr, Ralph (2007) THE EQUATION [x,u]+[y,v]=0 IN FREE LIE ALGEBRAS. Internat. J. Algebra Comput., 17 (no. 5/). pp. 1165-1187. ISSN 1749-9097

Bryant, R. M. and Stöhr, Ralph (2005) Lie powers in prime degree. The Quarterly Journal of Mathematics, 56 (4). pp. 473-489. ISSN 0033-5606

Remeslennikov, Vladimir and Stöhr, Ralph (2005) On algebraic sets over metabelian groups. Journal of Group Theory, 8 (4). pp. 491-513. ISSN 1435-4446

Bryant, R. M. and Kovács, L. G. and Stöhr, Ralph (2003) Lie powers of modules for GL(2,p). Journal of Algebra, 260 (2). pp. 617-630. ISSN 0021-8669

Bryant, R. M. and Kovàcs, L. G. and Stöhr, Ralph (2002) Lie powers of modules for groups of prime order. Proceedings of the London Mathematical Society, 84 (2). pp. 343-374. ISSN 0024-6093

MIMS Preprint

Alexandrou, Maria and Stöhr, Ralph (2014) Free centre-by-nilpotent-by-abelian Lie rings of rank 2. [MIMS Preprint]

Alexandrou, Maria and Stöhr, Ralph (2013) FREE CENTRE-BY-(ABELIAN-BY-EXPONENT 2) GROUPS. [MIMS Preprint]

Kovács, L. G. and Stöhr, Ralph (2013) Free centre-by-metabelian Lie algebras in characteristic 2. [MIMS Preprint]

Mansuroğlu, Nil and Stöhr, Ralph (2013) Free centre-by-metabelian Lie rings. [MIMS Preprint]

Stöhr, Ralph (2007) BASES, FILTRATIONS AND MODULE DECOMPOSITIONS OF FREE LIE ALGEBRAS. [MIMS Preprint]

This list was generated on Thu Feb 22 01:00:43 2024 GMT.